# SDR C2XA01IA332

- Difficulty date: August 17, 2001
- Submitted: August 20, 2001
- Operation: Air carrier
- Aircraft: N14833
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 188
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE LEFT REAR AISLE PATH LIGHTS WERE INOPERATIVE.  MAINTENANCE PLACED THE AFFECTED BULBS ON MEL 33-50-02/C CONTROL NUMBER 014846, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
